MAUDE Adverse Event Report: MEDTRONIC, INC DXTERITY TRA; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MEDTRONIC, INC DXTERITY TRA; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number U5TRAP40SH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Patient Problem/Medical Problem (2688)
Date of Event 08/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using a dxterity diagnostic catheter when treating the proximal lad, moderate tortuosity, non-calcified, no stenosis.No damage was noted to the device packaging.No issues noted when removing the device from the packaging.The device was inspected and prepped per ifu with no issues.No resistance was encountered when advancing the device, excessive force was not applied.A dissection occurred near the location of the tip of the catheter and was treated with a resolute onyx stent.It is reported that the physician does not think that the catheter caused the dissection, based on the patient's clinical symptoms, this dissection may have already been there.No other device was in this vessel.No additional patient clinical sequelae reported.
 
Additional Manufacturer Narrative
Cine image review: the dissection can hardly be identified at the origin of lcx.The potential cause of the dissection might be the catheter tip although a pre-existing dissection cannot be ruled out.The dissection is located at the lcx.A pre-existing dissection cannot be ruled out since the initial projection for the left coronaries does not show a perpendicular view of the lcx.If information is provided in the future, a supplemental report will be issued.

Brand Name
DXTERITY TRA
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6851125
Report Number1220452-2017-00092
Device Sequence Number1228713
Product Code DQO
UDI-Device Identifier20643169738564
UDI-Public20643169738564
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161287
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2020
Device Catalogue NumberU5TRAP40SH
Device Lot Number60038768
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR